yarnista wrote:So we had planned on FET for two weeks from now, have been on lupron and started estrace last weekend. I started really bad headaches, and insomnia, after taking estrace RE said to see a primary care doc who concluded it was due to medications. After many phone calls with his nurse she told me yesterday that we should stop and try again next month. I'm still having headaches, bloating and low back pain and stopped estrace two days ago. I am dismayed that they never saw me in person and after telling me all was off I check my voicemail this morning that if I could see a neuroligist same day then we could continue! Really struggling with all of this, feeling thankful for our family we already have and wondering how we go about perhaps moving our frosties elsewhere. Any sharing of experiences, knowledge would be great, thanks!
to_have_fun08 wrote:ask your RE about a natural FET which goes with your body and you don't have to take a lot of drugs. Good Luck!!
MamaBoo wrote:to_have_fun08 wrote:ask your RE about a natural FET which goes with your body and you don't have to take a lot of drugs. Good Luck!!
I believe that Ghost once said that natural FET has a very low success rate. Therefore, I don't think I'd recommend it.
Users browsing this forum: Bing [Bot], Google Adsense [Bot], Yahoo [Bot] and 7 guests